Abstract and Applied Analysis

Double Sequence Spaces by Means of Orlicz Functions

Abdullah Alotaibi, M. Mursaleen, and Kuldip Raj

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We define some classes of double entire and analytic sequences by means of Orlicz functions. We study some relevant algebraic and topological properties. Further some inclusion relations among the classes are also examined.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 260326, 7 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Alotaibi, Abdullah; Mursaleen, M.; Raj, Kuldip. Double Sequence Spaces by Means of Orlicz Functions. Abstr. Appl. Anal. 2014 (2014), Article ID 260326, 7 pages. doi:10.1155/2014/260326. https://projecteuclid.org/euclid.aaa/1412277164

Export citation